Liver laceration associated with severe seizures after living donor liver transplantation

Kazushige Sato, Satoshi Sekiguchi, Yorihiro Akamatsu, Naoki Kawagishi, Yoshitaka Enomoto, Takeru Iwane, Akira Sato, Keisei Fujimori, Susumu Satomi

研究成果: Article査読

3 被引用数 (Scopus)

抄録

Hemorrhagic complications commonly occur early after liver transplantation (LT), sometimes requiring emergent relaparotomy. However, active bleeding from the liver graft itself is a rare but life-threatening complication after living donor liver transplantation (LDLT). We report an unusual case of liver laceration with massive bleeding, associated with severe epileptic seizures as a result of tacrolimus-induced leukoencephalopathy, after LDLT. The patient was successfully rescued by conventional surgical management without a second transplantation. In conclusion, to our knowledge this is the first reported case of graft rupture due to immunosuppression-associated leukoencephalopathy after LT.

本文言語English
ページ(範囲)152-155
ページ数4
ジャーナルLiver Transplantation
12
1
DOI
出版ステータスPublished - 2006 1
外部発表はい

ASJC Scopus subject areas

  • 外科
  • 肝臓学
  • 移植

フィンガープリント

「Liver laceration associated with severe seizures after living donor liver transplantation」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル